t3

Hi again,well, was on t3 40 mcg split 3 times a day ,went up to 45 mcg,shaky,went down to 40mcg for few days and then up to 45 mcgFor 4 days although still feeling bad ,I was begining to feel better,this brought hope and felt at one point happy when out in sun hanging up washing ,it was though a feeling had returned that I had not had for nearly 2 years now.But 8 days into raise had such a bad night and today ache all over and feel bad again.I still am a bit shaky ,better when just sitting.It is week 14 of no thyroxine ,so it should of cleared.Should I go up a dose ,i take 20 mcg at 0430,15 mcg 1030 10 mcg 1600.Thanks again.

2 Replies

oldestnewest
  • Hi susiebow

    I found that when I changed from levo to NDT/T3 and then T3 only that I increased a bit too much. I didn't feel I was overmedicated but when I lowered my dose a couple of times that's when I plateaued and have been on this dose now for a year and don't have problems.

    As you know I take my dose once daily but everyone has to find their own solution, particularly if they feel overstimulated. I found T3 calmed my body/heart and the sensations/symptoms T4 caused.

    As you started to have symptoms after feeling good maybe a slight reduction would help.

    Regards

  • Susie, having intermittent good days is a good sign. Your body is doing better and the good days should become more frequent. I wouldn't increase dose until you feel settled on 45mcg.

You may also like...